# SDR RRXA97211

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Bare
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE FIRE WARNING COMES ON INTERMITTENTLY IN SHORT BURSTS, SYSTEM TESTS OK.  REMOVED BARE WIRE TO LOOP IN CORE SECTION, 1 O'CLOCK POSITION ADEL CLAMP, OPS CHECK GOOD IAW MM CH 26.
